# SDR UALA2012072504040

- Difficulty date: July 25, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 88,835 hours, 10,627 cycles
- Engine: Pwa PW4056
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DR-1L HANDSET ASSY IS UNATTACHED TO FLIGHT ATTENDANT SEAT DUE TO PA SWITCH REPLACEMENT RE: SMC4.  SECURED HANDSET ASSY.
